# SDR SWAA2022110865901

- Difficulty date: October 28, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,986 hours, 34,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-58 MID CABIN FLOOR BOARD PANEL 232RF HAS PULLED COMPOSITE FIBERS ON UPPER SIDE OF PANEL. / [01] EVALUATED PANEL 232RF AND FOUND DAMAGE TO BE B.E.R. MANUFACTURED NEW PANEL PER SAMPLE. IAW B737-700 SRM 53-00-50-2R-0 PAR 1A & NOTE AND TABLE 204. (A1409978);(A147545);(WN13845).;[02] MANUFACTURED NEW PANEL 232RF USING OLD PANEL AS SAMPLE. IAW B737-700 SRM 53-00-50-2R-0.;[03] VERIFIED STEPS
